I have voices in my head

They don't go away, and I feel like I'm going crazy. Does that ever stop? Can it be a symptom of medication?

Sherry Katz, LCSW
Sherry Katz, LCSW
Couples and Family Therapist, LCSW

Since you realize that hearing voices in your head is not usual for you, then definitely there is a problematic situation happening within your awareness of who you are.

if you recently started taking a new drug or increased dosage of one you already were taking, and the voices started shortly after, then yes, it is possible medication created your problem.

Start by telling whoever gave you the presecription, about the problem you're having.

"Crazy" has some flexibility as to whether someone is this way or not.

Certainly a very positive sign that you're not crazy, is that you're self-aware of a problem within yourself. And, you're responsible toward yourself and making effort to address this problem.

Crazy people usually don't do responsible behaviors. 

The information above is intended as general information...  (more)The information above is intended as general information based on minimal information, and does not constitute health care advice. This information does not constitute communication with a counselor/therapist nor does it create a therapist-client relationship nor any of the privileges that relationship may provide. If you are currently feeling suicidal or are in crisis, call 911 or proceed to your local emergency room.
Angie Stones
Angie Stones
The future depends of what you do in the present!

This can certainly be a side effect of some medications. If the voices are so powerful that you can not sleep or they are constantly present, you shouldn't wait any time, but go and see your doctor straight away.

The information above is intended as general information...  (more)The information above is intended as general information based on minimal information, and does not constitute health care advice. This information does not constitute communication with a counselor/therapist nor does it create a therapist-client relationship nor any of the privileges that relationship may provide. If you are currently feeling suicidal or are in crisis, call 911 or proceed to your local emergency room.

Submit your own question

More Answers